# SDR IPXA2016110210185

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,011 hours, 10,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXIT LIGHT REMAINS ILLUMINATED IN FLIGHT.EMERGENCY EXIT LIGHT SWITCH IN THE ARM POSITION AS WELL THE ON AND DISARM POSITION.  COMPLIED WITH EMERGENCY LIGHT TEST IAW MM 33-51-00-0501. OK FOR SERVICE
